# SDR SWIA200921803

- Difficulty date: February 4, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,631 hours, 30,610 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SUPPORT FOR FORWARD END OF FLAP ACTUATOR CRACKED.  REPLACED PER SRM.
